Convexity of integral means of subharmonic functions

Jang Mei G. Wu

Research output: Contribution to journalArticle

Abstract

We study the convexity of integral means of subharmonic functions and the convexity of the variations of harmonir functions over certain level curves of some other harmonic functions in ae plane.

Original languageEnglish (US)
Pages (from-to)225-230
Number of pages6
JournalProceedings of the American Mathematical Society
Volume60
Issue number1
DOIs
StatePublished - Oct 1976

    Fingerprint

Keywords

  • Conformai mapping
  • Convexity
  • Harmonic
  • Integral mean
  • Semidirect products
  • Subharmonic
  • Variation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this